Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (298 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 1–4
DOI: 10.2977/prims/1195196593

Published online: 1976-12-31

Wave Front Sets and Singular Supports of Convolutions

Gunter Bengel[1]

(1) Universit√§t M√ľnster, Germany

No abstract available for this article.

No keywords available for this article.

Bengel Gunter: Wave Front Sets and Singular Supports of Convolutions. Publ. Res. Inst. Math. Sci. 12 (1976), 1-4. doi: 10.2977/prims/1195196593